American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Selman Akbulut and Larry Taylor. A topological resolution theorem. Bull. Amer. Math. Soc. 2 (1980) 174-176. MR 551757.
Abstract, references, and article information   
View Article: PDF

[2] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information   
View Article: PDF

[3] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information   
View Article: PDF

[4] Mark Feshbach. The transfer and compact Lie groups. Bull. Amer. Math. Soc. 83 (1977) 372-374. MR 0440548.
Abstract, references, and article information   
View Article: PDF

[5] Zbigniew Fiedorowicz and Stewart Priddy. Loop spaces and finite orthogonal groups. Bull. Amer. Math. Soc. 81 (1975) 700-702. MR 0375291.
Abstract, references, and article information   
View Article: PDF

[6] Douglas C. Ravenel and W. Stephen Wilson. The Hopf ring for complex cobordism. Bull. Amer. Math. Soc. 80 (1974) 1185-1189. MR 0356030.
Abstract, references, and article information   
View Article: PDF

[7] Robin Hartshorne, Elmer Rees and Emery Thomas. Nonsmoothing of algebraic cycles on Grassmann varieties. Bull. Amer. Math. Soc. 80 (1974) 847-851. MR 0357402.
Abstract, references, and article information   
View Article: PDF

[8] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information   
View Article: PDF

[9] Ronald J. Stern. Stability implies normal and disc bundles. Bull. Amer. Math. Soc. 79 (1973) 133-135. MR 0310880.
Abstract, references, and article information   
View Article: PDF

[10] Robert Clough and James Stasheff. $BSJ$ does not map correctly into $BSF$ ${\text{MOD}}$ 2. Bull. Amer. Math. Soc. 77 (1971) 1072-1074. MR 285008.
Abstract, references, and article information   
View Article: PDF

[11] John N. Mather. On Haefliger's classifying space. I. Bull. Amer. Math. Soc. 77 (1971) 1111-1115. MR 0283817.
Abstract, references, and article information   
View Article: PDF

[12] Akihiro Tsuchiya. Characteristic classes for ${\text{PL}}$ micro bundles. Bull. Amer. Math. Soc. 77 (1971) 531-534. MR 0279817.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1